MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 ATTUNE PS FB INSRT SZ 3 7MM; KNEE TIBIAL BEARING/INSERT

DEPUY RAYNHAM ¿ 1219655 ATTUNE PS FB INSRT SZ 3 7MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 151640307
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the 3/7 poly would not seat on tray properly.Multiple attempts for approx.10 minutes.It was stated that they opened new 3/7 poly and it fit as directed.
 
Additional Manufacturer Narrative
Evaluation of the returned device confirms the reported event.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Review of the device history records did not reveal any related manufacturing deviations or anomalies on the reported lot number.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.

Brand Name
ATTUNE PS FB INSRT SZ 3 7MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key7005402
Report Number1818910-2017-28204
Device Sequence Number1144744
Product Code JWH
UDI-Device Identifier10603295049661
UDI-Public10603295049661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151640307
Device Lot NumberHF4583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer11/07/2017
11/16/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date11/08/2017
11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR